MathSciNet Relay Station
MathSciNet bibliographic data
MR1301026 (95h:16032) 16R20
Guralnick, Robert M.; Robson, J. Chris; Small, Lance W. Normalizing elements in PI rings. Proc. Amer. Math. Soc. 123 (1995), no. 6, 1955–1957.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement